# SDR GTIA2022082636615

- Difficulty date: August 24, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 43,167 hours, 19,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D5337704320000
- Condition: Cracked
- Location: Fr 43lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON MILLED FRAME AT FR43L STGR 24L TO 18L. RAF-01 2803718-01 OPENED. REF EO 5331-2059.-REPLACED FRAME 43LH (FOOT FRAME) IAW EA 53-0355-22 AND EO 5331-2241 REF AEROMAN NR 2022-391291
